Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Gerdjikov, VS, Grahovski, GG, Mikhailov, AV et al. (1 more author) (2011) Polynomial bundles and generalised Fourier transforms for integrable equations on A.III-type symmetric spaces. SIGMA (Symmetry, Integrability and Geometry: Methods and Applications), 7. X1 - 48. ISSN 1815-0659

Gerdjikov, VS, Grahovski, GG, Mikhailov, AV et al. (1 more author) (2011) Rational Bundles and Recursion Operators for Integrable Equations on A.III-type Symmetric Spaces. Theoretical and Mathematical Physics, 167 (3). 740 - 750. ISSN 0040-5779

Gerdjikov, VS, Mikhailov, AV and Valchev, TI (2010) Reductions of integrable equations on A.III-type symmetric spaces. Journal of Physics A: Mathematical and Theoretical, 43 (43). ISSN 1751-8113

This list was generated on Sat Oct 19 19:51:24 2019 BST.